# SDR DALA13045193760

- Difficulty date: September 16, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,642 hours, 14,652 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN BS 380, STRINGER 8R, FRAME CRACKED. MX REPAIRED FRAME IAW PRI ERA 517835-14AD REV ORIGINAL AND FINAL ERA 517835-14AD, REV ORIGINAL.
